


default search action
"Large sets of disjoint packings on 6k+5 points."
Haitao Cao, L. Ji, Zhu Lie (2004)
- Haitao Cao, L. Ji, Zhu Lie:
Large sets of disjoint packings on 6k+5 points. J. Comb. Theory A 108(2): 169-183 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.